Motrin IB Liquid Gels, Ibuprofen, Aches and Pain Relief, 20 Count

Motrin IB Liquid Gels, Ibuprofen, Aches and Pain Relief, 20 Count

Motrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Temporarily relieves minor pain and reduces feverFast relief of minor aches and pains, such as headache, muscular aches, minor arthritis painContains 200 mg of ibuprofenSafe and effective when used as directed

Ingredients

Active Ingredient
Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID)* (Pain reliever/fever reducer)
(present as the free acid and potassium salt)
*nonsteroidal anti-inflammatory drug

Inactive Ingredients
Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan and sorbitol

Always refer to the actual package for the most accurate information